# SDR SWIA2022122967048

- Difficulty date: December 5, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 21,059 hours, 11,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD WET AREA ON LH INBOARD SEAT TRACK BETWEEN FRAMES 19 AND 20, JUST FORWARD OF THE SEAT TRACK TEETH.  REMOVED AND REPLACED FWD WET AREA LH SEAT TRACK AT FR 12-21. REF EMB SRM 51-40-08
